It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-02-2008, 07:07 PM   #1
Newbie
(female)
 
Join Date: Mar 2008
Location: Los Angeles
Posts: 5
mahoneyjunk HB User
Mild nausea? Meds side effect? Any tips?

I'm doing a lot better. Pretty symptom free. However, even with the Protonix (day 6) I still have very mild nausea. The irony is I read that some acid reducer can cause nausea (mild side effect). Will it ever go away? I'm pretty bummed.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Oxycontin - Nausea & Dizziness lavendermoon Pain Management 9 12-09-2010 12:08 PM
Side Effects from Bipolar Meds Rich Franco Bipolar Disorder 1 05-13-2010 12:35 AM
Interesting update on those who helped me with pain meds/nausea-increased pain levels kim46 Pain Management 11 05-16-2009 08:05 AM
Hi - I have a question about Oxycodone IR 15mg and severe nausea kim46 Pain Management 24 05-15-2009 11:08 PM
nausea srl506 Anxiety 4 12-21-2006 03:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!